MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/cid/cit673

Медицинская библиотека · Clinical infectious diseases : an official publication of the Infectious Diseases Society of America · 2013

Priapism induced by boceprevir-CYP3A4 inhibition and α-adrenergic blockade: case report.

Hammond Kyle P, Nielsen Craig, Linnebur Sunny A, Langness Jacob A, Ray Graham, Maroni Paul, Kiser Jennifer J

Клинический случайСтатьяПеревод в очереди

Аннотация

A 44-year-old white man presented to the emergency department with a 3-day history of priapism requiring a surgically performed distal penile shunt. A drug-drug interaction is the suspected cause whereby CYP3A4 inhibition by boceprevir led to increased exposures of doxazosin, tamsulosin, and/or quetiapine, resulting in additional α-adrenergic blockade.

Для цитирования: Hammond Kyle P, Nielsen Craig, Linnebur Sunny A, Langness Jacob A, Ray Graham, Maroni Paul, Kiser Jennifer J. Priapism induced by boceprevir-CYP3A4 inhibition and α-adrenergic blockade: case report.. Clinical infectious diseases : an official publication of the Infectious Diseases Society of America. 2013. DOI: 10.1093/cid/cit673.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.